# SDR CA150106014

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,144 hours
- Engine: Pwa PW123
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF CREW COULD NOT GET THE A/C TO PRESSURIZE. TRIED IN MANUAL AND BACK TO AUTO....NO SQUEELS OR AIR LEAKS HEARD IN CABIN OR FLT DECK. ALL CBS CONFIRMED SET. CAP PRES ANN ILLUMINATED. MAINTENANCE COMPLETED AIRCRAFT GRD RUNS. AIRCRAFT PRESSURIZED TO 2 PSID IN AUTO, 5.5 PSID IN MANUAL. DE-ICE PRESSURE IS NORMAL. BOTH ENGINE BLEEDS AND PAC OPERATE NORMALLY. BLEED FLOW CONTROL OPERATES NORMALLY. 55 AND 65 BLEED SWITCH CHECKED AND OPERATE NORMALLY. NO OTHER FAULTS FOUND.  AS PRECAUTION THE CABIN PRESSURE COMPUTER WAS REPLACED. NOTE: THIS AIRCRAFT HAD A PREVIOUS DEFECT ON 14 NOV 2014. MAINTENANCE COULD NOT FAULT IT. AS PERCAUTIONARY THE CABIN PRESSURE CONTROLLER AND NORMAL OUTFLOW VALVE WERE REPLACED. THE PRESSURIZATION DEFECT DID NOT RE-OCCUR FOR SEVERAL WEEKS. THE RECENT COMPONENT REPAIR SHOP TEAR REPORTS INDICATED THE PRESSURE CONTROLLER HAD AN INTERMITTENT RESISTOR AND WAS DIRTY/CONTAMINATED. THE TEAR DOWN REPORT FOR THE OUT FLOW VALVE SAID THE DIAPHRAGM WAS CRACKED, BASE SEALING SURFACE DAMAGED. VALVE OUTFLOW CORRODED/DAMAGED SEALS AND BUSS WORN. UNIT DIRTY/CONTAMINATED.
